# SDR DXTA2022081668160

- Difficulty date: August 16, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 13,734 hours, 9,081 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 53032A
- Part serial: 3026
- Condition: Defective
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR PRIMARY SEAL: DOOR SEAL INFLATED ON GROUND WITH ONLY APU RUNNING
(MED WOULD NOT CLOSE)//CORRECTIVE ACTION// REMOVED AND REPLACED ACOUSTIC SEAL INFLATION VALVE LEAKS AND OPS CHECK GOOD REF 680 MM SECTION 36-10-10.

PN OFF 5303-2A SN 3026
PN ON 5303-2A SN 5249A
